American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Alexander Polishchuk and Leonid Positselski. Hochschild (co)homology of the second kind I. Trans. Amer. Math. Soc. 364 (2012) 5311-5368.
Abstract, references, and article information   
View Article: PDF

[2] Leovigildo Alonso Tarrío, Ana Jeremías López and Joseph Lipman. Correction to the paper ``Duality and flat base change on formal schemes''. Proc. Amer. Math. Soc. 131 (2003) 351-357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. G. Dwyer and C. W. Wilkerson. Kähler Differentials, the $T$-functor, and a Theorem of Steinberg. Trans. Amer. Math. Soc. 350 (1998) 4919-4930. MR 1621741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. P. Dutta. A special case of positivity . Proc. Amer. Math. Soc. 103 (1988) 344-346. MR 943042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sankar P. Dutta. On the canonical element conjecture . Trans. Amer. Math. Soc. 299 (1987) 803-811. MR 869233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. V. Vasconcelos and R. Villarreal. On Gorenstein ideals of codimension four . Proc. Amer. Math. Soc. 98 (1986) 205-210. MR 854019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gennady Lyubeznik. Some algebraic sets of high local cohomological dimension in projective space . Proc. Amer. Math. Soc. 95 (1985) 9-10. MR 796437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sankar P. Dutta. Generalized intersection multiplicities of modules. II . Proc. Amer. Math. Soc. 93 (1985) 203-204. MR 770519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Manfred Steurich. A characterization of unconditioned weak sequences . Proc. Amer. Math. Soc. 87 (1983) 189-199. MR 681820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sankar P. Dutta. Generalized intersection multiplicities of modules . Trans. Amer. Math. Soc. 276 (1983) 657-669. MR 688968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John Fogarty. On the depth of local rings of invariants of cyclic groups . Proc. Amer. Math. Soc. 83 (1981) 448-452. MR 627666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Melvin Hochster. Cyclic purity versus purity in excellent Noetherian rings . Trans. Amer. Math. Soc. 231 (1977) 463-488. MR 0463152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hans-Bjørn Foxby and Anders Thorup. Minimal injective resolutions under flat base change . Proc. Amer. Math. Soc. 67 (1977) 27-31. MR 0453724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joe L. Mott. Nonsplitting sequences of value groups . Proc. Amer. Math. Soc. 44 (1974) 39-42. MR 0332770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James L. Hein. The convertibility of ${\rm Ext}\sp{n}\sb{R}(-,\,A)$ . Trans. Amer. Math. Soc. 195 (1974) 243-264. MR 0360560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eben Matlis. The theory of $Q$-rings . Trans. Amer. Math. Soc. 187 (1974) 147-181. MR 0340241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eugene H. Gover. Multiplicative structure of generalized Koszul complexes . Trans. Amer. Math. Soc. 185 (1973) 287-307. MR 0332769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. P. Allen. Invariant splittings in nonassociative algebras: A Hopf approach. Bull. Amer. Math. Soc. 78 (1972) 245-246. MR 0292900.
Abstract, references, and article information   
View Article: PDF

[19] S. Floyd Barger. A theory of grade for commutative rings . Proc. Amer. Math. Soc. 36 (1972) 365-368. MR 0308106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter Kohn. Ideals generated by three elements . Proc. Amer. Math. Soc. 35 (1972) 55-58. MR 0296064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Arthur Ogus and George Bergman. Nakayama's lemma for half-exact functors . Proc. Amer. Math. Soc. 31 (1972) 67-74. MR 0302633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1